Review: could Intuniv cause Diarrhea?
Summary: Diarrhea is reported only by a few people who take Intuniv.
We study 648 people who have side effects while taking Intuniv from FDA and social media. Among them, 3 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
You are not alone: join a mobile support group for people who take Intuniv and have Diarrhea >>>
Intuniv has active ingredients of guanfacine hydrochloride. It is often used in attention deficit hyperactivity disorder. (latest outcomes from Intuniv 831 users)
Diarrhea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhea 137,983 patients)
On Nov, 28, 2014: 648 people reported to have side effects when taking Intuniv. Among them, 3 people (0.46%) have Diarrhea.
Time on Intuniv when people have Diarrhea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Diarrhea when taking Intuniv * :
Age of people who have Diarrhea when taking Intuniv * :
Severity of Diarrhea when taking Intuniv ** :
How people recovered from Diarrhea ** :
Top conditions involved for these people * :
- Attention deficit/hyperactivity disorder (2 people, 66.67%)
Top co-used drugs for these people * :
- Leflunomide (1 people, 33.33%)
- Xanax (1 people, 33.33%)
- Evoxac (1 people, 33.33%)
- Lamictal (1 people, 33.33%)
- Ambien (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Diarrhea while taking Intuniv?
You are not alone! Join a mobile support group:
- support group for people who take Intuniv and have Diarrhea
- support group for people who take Intuniv
- support group for people who have Diarrhea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
- Can someone on warfarin take imodium?
I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
- I have a brother that is 14 years old & his being taking risperdal for 9 years already & i want to know if that medication is causing my brother on over weight, having breast & being aggressive? (1 answer)
Please I need information so I can help my brother because he doesn't talk am his oldest sister thank you
- My 9 year old son takes guanfacine, hydroxyzine, and depakote for adhd, anxiety, and a mild unspecified mood disorder. are all these medications safe for him? (1 answer)
My son is a vibrant 9 year old boy. He has been diagnosed with ADHD, Anxiety, and an unspecified mood disorder. We have tried Adderall, (which kept him awake all night)Concerta and Depakote combo which made him angry all the time. Now we are at a new clinic. He is now prescribed Guanfacine, Depakote ER, and Hydroxyzine. Are all these medications a safe combination for him to be taking?
More questions for: Intuniv, Diarrhea
You may be interested at these reviews (Write a review):
- Heavy breathing caused from tenex?
My son is on tenex and is doing this heavy breathing. Not sure if its another motor tic or if it is from the medicine. Any other experiences with this and tenex?
- Intuniv and tardive dyskenesia
My daughter has autism and hyperactivity. She was treated with Intuniv for about 2 years. She developed tardive dyskenesia. I am currently in the process of finding ways to treat it. I have tried Zantac, baclofen, no treatment. so far those have not helped. I am going to try vitamin B6 now in hope of alleviating the condition.
- Vomiting & low blood pressure on 4 ml intuniv
My son (8yrs old) has had an amazing year of improvement during 14 months on intuniv. Last week we increased from 3 to 4 ml because of weight gain and an increase in symptoms. After the third day of the increased dose he complained of a headache and began vomiting, which he continued to do for 6 hours. I later learned that these symptoms, as well as dizziness, were all caused by a decrease in his blood pressure. I sure wish I had been aware that there was a possibility of this happening, because I thought he had the flu and allowed him to suffer untreated all night long and well into the morning. We had to spend the night in the hospital under observation and now we are back to 2 ml. A dose I do not think will be effective. The symptoms that we need addressed immediately are: lack of focus and organization, being easily aggravated by other people, and hyperactivity. We have tried stimulants before and they were not a good match for my son, making his SID symptoms more intense and he was very underweight. I think we will be seeing a neurologist soon. What are our options?
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
- Gemfibrozil, depression and sleepiness
I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to stomach alcohol and had to quit....or had other reactions to gemfibrozil and alcohol use. My depression is becoming severe. I have life changes as well, so I can't figure if it is the drug. Had to take it as my triglycerides were over 900. They are now down to 250. Thanks
More reviews for: Intuniv, Diarrhea
Comments from related drug studies (Check your drugs):
- There is a pain in my neck as well as a pain under my jaw no swelling i only feel it when i touch a small aarea.there is pain in my muscles and around my left breast area only when touching or laying on my stomach each symtom lasted two days then switched to a new symptom it's been onne week since i ...
- I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
- Our son is very high IQ and has ADHD. He had been on Adderal xr until recently. The psychiatrist said that that may be causing the tics. He has been off the Adderall for 3 days now and still is having this body spasms...it's very weird looking and he does not realize it's happening.
- Have taken Synthroid for over 25 years, but my current medical insurance will only approve the generic, and I can no longer afford to pay for Synthroid, so I decided to try the generic Levothyroxine. Since I have been using it, I have severe diarrhea.
- Onset of nausea and diarrhea this past Friday slept most of Friday thru Sunday. Went to work on Monday with continuation of symptoms then started with chills. Sent home with fever low grade 99.6 . Stayed home Tuesday &Wednesday and have done nothing but sleep no fever since Monday all symptoms conti ...
More related studies for: Intuniv, Diarrhea
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.